# SDR AU970669

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO720A1B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13769
- Condition: Worn
- Location: Thru Bolts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE FRETTING IN AREA OF CRANKCASE THROUGH BOLTS
